Diabetes Home > Goji Overdose
At this time, it is not known whether a goji overdose is even possible. Since overconsumption of any fruit can cause digestive upset, it is likely that this problem may also occur with overconsumption of goji. Overdose treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
What symptoms can a goji overdose cause? Is it even possible to take too much? It is not known exactly what to expect from consuming too much goji, but it is likely that the effects of an overdose will vary, depending on the source of the goji (through supplements or through food) and the dosage.
If you think you may be experiencing problems due to taking too much goji, seek immediate medical attention.
It is not known exactly what to expect from a goji overdose (or even if an overdose is possible). It is likely that overconsumption of goji berries or juice might cause digestive upset, as would overconsumption of almost any fruit. Beyond that, it is not known if more serious problems could occur.
Many goji supplements contain several different active ingredients. An overdose with such supplements could cause overdose symptoms due to any of the other active ingredients.
It is not known how to best treat an overdose with goji (if, indeed, an overdose is even possible). Therefore, treatment, if necessary, likely will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
It is important that you seek prompt medical attention if you believe you may have overdosed on goji.